# SDR WX0A2016040173120

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 47,076 hours, 40,046 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Defective
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL INDICATOR FAILURE ON OAP.  DURING CRUISE RAN QRH 85.4, STALL SYS 2 DID NOT TEST, PULLED FIRST OFFICERS STALL SYS NR 2 CB.  FOUND HARD FAULT ON STALL COMP NR 2 RT AOA VANE ON MX TEST.  R & R RT AOA VANE TRANSDUCER CONNECTOR, BITE TEST STALL WARNING SYS OK & RT AOA HEATER TESTED OK IAW AMM 34-19-01 & SWPM 20-31-00.
